# SDR EVCA20191229001

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N239AE
- Make and model: Bell 206L-1
- Aircraft serial: 45367
- Aircraft time: 34,881 hours, 108,977 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: BH468847
- Condition: Corroded
- Location: Main Rotor Blade
- Part time: 1,822 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE M/R BLADE S/N: BH468847 HAS MULTIPLE SPOTS OF CORROSION ON TRAILING EDGE. REMOVED AND REPLACED MAIN ROTOR BLADE WITH SERVICEABLE.
